Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dizziness, itchy wrists, legs, blisters on lips. Taking prednisone for sinus infection. Treatment?

Hi, I have been light headed, dizzy with itchy wrists, legs and groin . My legs muscles hurt many times. I have a fever blister on my lip at this time. I was checked around a year ago and had low Vitamin D . A couple of weeks ago I was treated for a cold/ sinus infection . A antibiotic, predisone and Duraflu. It made my stomach go south fast. Predisone just don t work for me anymore. Stomach terrible, could not sleep and legs hurts all the time. I m a 59 year old Male.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for writing to us ! First we treat iches, it could be fungal infections. Take anti allergy tablet , fungal cream and tablets too. If fever take paracetamol. And most of all do consult your doctor for drug change because prednisone too cause these side effects. Take care. Bye.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor